Open Access
Translator Disclaimer
1996 Existence and regularity results for nonlinear elliptic equations with measure data
T. Del Vecchio, M. R. Posteraro
Adv. Differential Equations 1(5): 899-917 (1996).

Abstract

In this paper we prove some existence and regularity results for equations of the type $- \text{div}\, (a(u,u,\Delta u)+ K(x,u)) +H(x,\Delta u) =f $, in a bounded open set $\Omega$, $u=0 $ on $ \partial \Omega$, where $a$, $K$ and $H$ are Caratheodory functions and $f$ is a Radon measure.

Citation

Download Citation

T. Del Vecchio. M. R. Posteraro. "Existence and regularity results for nonlinear elliptic equations with measure data." Adv. Differential Equations 1 (5) 899 - 917, 1996.

Information

Published: 1996
First available in Project Euclid: 25 April 2013

zbMATH: 0856.35044
MathSciNet: MR1392010

Subjects:
Primary: 35J65
Secondary: 35B65 , 35R05

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.1 • No. 5 • 1996
Back to Top